# SDR 08FDEA04268

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65176853
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 1L CUTOUT,  AFT FRAME, BS 344, STR 15L JUST BELOW 2ND STOP FITTING FROM BOTTOM, FRAME CRACKED FABRICATED REPAIR PARTS PER DWG 65-17685-24, -9, -7. REPLACED LWR AFT FRAME REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
